advertisement
Question
Posted by: L | 2008/11/20

Ovarian cysts

I have an cyst on my left ovary. Gynae prescribed Celebrex and Provera. I started medication last night and since then have an uncomfortable feeling in my abdomen  is this normal? I would also like to know please what causes cysts and what one can do to avoid cysts reoccuring? L

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt that the discomfort is from the medication. Most cysts are persistence of normal cyclical cysts and are hormone related. there isn't much you can do to prevent recurrences, though they are less likely to occur on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement